# SDR SWAA2014051427929

- Difficulty date: May 4, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 28,405 hours, 16,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOORWAY CREASE BEAM INNER CHORD CORRODED BETWEEN BS 300 TO BS 328.  R & R CHORD IAW SRM.
